Stability properties of systems of linear stochastic differential equations with random coefficients
- Publication Type:
- Journal Article
- SIAM Journal on Control and Optimization, 2019, 57 (2), pp. 1023 - 1042
- Issue Date:
|18m1182759.pdf||Published Version||387.5 kB|
Copyright Clearance Process
- Recently Added
- In Progress
- Closed Access
This item is closed access and not available.
© 2019 Society for Industrial and Applied Mathematics. This work is concerned with the stability properties of linear stochastic differential equations with random (drift and diffusion) coefficient matrices and the stability of a corresponding random transition matrix (or exponential semigroup). We consider a class of random matrix drift coefficients that involves random perturbations of an exponentially stable flow of deterministic (time-varying) drift matrices. In contrast with more conventional studies, our analysis is not based on the existence of Lyapunov functions, and it does not rely on any ergodic properties. These approaches are often difficult to apply in practice when the drift/diffusion coefficients are random. We present rather weak and easily checked perturbation-type conditions for the asymptotic stability of time-varying and random linear stochastic differential equations. We provide new log-Lyapunov estimates and exponential contraction inequalities on any time horizon as soon as the fuctuation parameter is sufficiently small. These seem to be the first results of this type for this class of linear stochastic differential equations with random coefficient matrices.
Please use this identifier to cite or link to this item: